# SDR QXEA200601127

- Difficulty date: April 14, 2006
- Submitted: May 3, 2006
- Operation: Air carrier
- Aircraft: N356PH
- Make and model: Dhav DHC8202
- Aircraft serial: 502
- Aircraft time: 19,472 hours, 28,174 cycles
- System (JASC): 5533 · Ventral Structure
- Part: Clip
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - C4 V STAB, RIGHT MID SPAR, CLIP IS CRACKED ON AFT SIDE ON MID SPAR AT Z 176.5.  REPAIRED IAW DHC-8-200 SRM 51-40-11.
